# SDR CALA2024120401403

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 78,205 hours, 32,747 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM DOOR R FWDOPEN V/S AND CABINALT NORMAL REPEAT WRITEUP PREVIOUS HISTORY FOR DOOR 1R OPEN INDICATION IN FLIGHT. FAULT IS INTERMITTENT. APLYING MEL 5270AX. VERIFIED DOOR 1R IS CLOSED AND SLIDE ARMED LIGHT COMES ON WHEN THE SLIDE ARMED. DISPATCH DESK: 10   NAME: BK DATE: 02-DEC-24- NOC      DESK: 320  NAME: TK  DATE: 02-DEC-24- OK TO DEFER PER MEL 5270V. DOOR CLOSED INDICATION INTERMITTENT. COMPLIED WITH MEL 5270V. PLACARD IS INSTALLED. GAP CHECKED GOOD ON PROX SENSOR 4WN2. DOOR ECAM INDICATION WORKING NORMAL. NFF. REPLACED 1WN2 SLIDE ARMED LIGHT AS PRECAUTION, OPS CHECKED GOOD. REMOVED MEL PLACARD. REF. AMM 52-73-11/401 AND AMM 52-71-00-820-002-A01
